# SDR SWAA2018110526538

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 6,915 hours, 3,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P199753
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT, MELTING PLASTIC SMELL AROUND ROW 8.  ODOR DISSIPATED AFTER RECIRC FAN TURNED OFF.  R&R RECIRC FILTER PER AMM.
